# SDR IPXA10558892

- Difficulty date: March 15, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Punctured
- Location: Bs 1248
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FLOOR TO SIDEWALL SUPPORT PUNCTURED AT BS 1248 RBL 22 WL 146.  FOUND 2 PUNCTURES TO BE OUT OF LIMITS.  REPAIRED FLOOR TO SIDEWALL IAW SRM 53-00-53-1A1, FIG 101, NOTE D, SRM 51-70-13-0G, FIG 1, SRM 51-70-11-0G AND SRM 51-40-02-0G.
